MathSciNet Relay Station
MathSciNet bibliographic data
MR1792783 (2001k:62059) 62G08 (62L20)
Juditsky, Anatoli; Nemirovski, Arkadii Functional aggregation for nonparametric regression. Ann. Statist. 28 (2000), no. 3, 681–712.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement